Cover Image

A variance decomposition for stock returns

John Y. Campbell
Year of Publication: 1991
Authors: Campbell, John Y.
Published in:
The economic journal : the journal of the Royal Economic Society.- Oxford [u.a.] : Blackwell, ISSN 1468-0297, ZDB-ID 30259. - Vol. 101.1991, 405, p. 157-179
Language: English
Subjects: Börsenkurs | Share price | Prognose | Forecast | Theorie | Theory
Type of Publication (narrower categories): Aufsatz in Zeitschriften
Article in journal
Type of Publication: Article
Title record from database: ECONIS - Online Catalogue of the ZBW
Availability:  Availability in libraries Availability in libraries More access options
More options (other): 
Description not available.

Saved in bookmark lists

Similar items by topic

Similar items by author